# SDR MASA20211130592

- Difficulty date: December 8, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: CN6220101009
- Part serial: NA
- Condition: None
- Location: Lwr Rh Fan Cowl
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN PANEL OF THE LOWER RH FAN COWL DOOR WAS FOUND TO HAVE WEAR DAMAGE AT THE UPPER AFT CORNER. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 54-14-01, FIGURE 54-14-01-991-801, ITEM 1A, EA 72-2021-219.
